# SDR AALA2019090600000

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 17,493 hours, 2,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260201
- Part serial: ST17030601
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EXISTING FAULTS ON WELS SYSTEM 33-12113, 33-12111 AND 33-11211.
